Journal of Software Engineering and Applications

Vol.6 No.3BB(2013), Paper ID 29639, 4 pages

DOI:10.4236/jsea.2013.63B002

 

Application of Mathematical Model in Evaluating Undergraduate’s Degree Paper

 

Pin-fei Wang, Wei-ling Peng

 

College of Business Administration, Tonghua Normal University, Tonghua, China
College of Mathematics, Tonghua Normal University, Tonghua, China

 

Copyright © 2013 Pin-fei Wang, Wei-ling Peng et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

 

How to Cite this Article


P. Wang and W. Peng, "Application of Mathematical Model in Evaluating Undergraduate’s Degree Paper," Journal of Software Engineering and Applications, Vol. 6 No. 3B, 2013, pp. 4-7. doi: 10.4236/jsea.2013.63B002.

Copyright © 2022 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.